Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Large red bumps on thighs. Applied neosporin, look like bruises, skin discolouration. Causes for symptoms?

I have had two large (about a quarter size) red bumps on my thighs. They were extremely itchy an sore to touch. One was on the outer part of my thigh and the other was on my inside thigh. They looked somewhat like pimples as there was a white head in the middle. I decided to not pop them and let them take their course. After about 5 days and a little bit of neosporin applied, they went down considerably. However, now they look like bruises. They are no longer raised or sensitive to the touch. The area is now discolored. Before those two, I had another that was on my left calf . That one was only there for a couple days and I didn t notice any bruising after it went away. Why have these suddenly popped up on my legs? I ve been worried but have calmed since they turned to wht looks like bruises. Please help!
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
The history elicited by you goes in favour of insect bite hypersensitivity. See whether your work place or your home is nested by insects which bite you. Wear clothes which cover almost your complete body, especially during sleep hours.
Next time if the lesions appear again, then immediately approach a dermatologist. Because early lesions will give better diagosis and better outcome.
Dr. Ajit Singh kulhari
MD - Skin & VD
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor